Alert archive / Alabama / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 58, NWS Mobile, AL

May 11, 2007Mobile County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at May 11, 2007, 4:44 PM CDT for Mobile County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2007, 4:44 PM CDT (21:44 UTC)
Expired
May 11, 2007, 5:30 PM CDT
In force
46 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

County Mobile County, AL

The radar

The Mobile radar (KMOB), 16 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.7 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2007-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 297 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2007-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
297 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 112146
SVRMOB
ALC097-112230-
/O.NEW.KMOB.SV.W.0058.070511T2144Z-070511T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
444 PM CDT FRI MAY 11 2007

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MOBILE COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 530 PM CDT

* AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS       
  WERE LOCATED ALONG A LINE EXTENDING FROM GULFCREST TO              
  THEODORE...MOVING WEST AT 10 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GEORGETOWN BY 455 PM CDT...
  SAINT ELMO BY 5 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3111 8816 3041 8812 3038 8841 3111 8842

$$
2 follow-up statements
000 
WWUS54 KMOB 112156
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
456 PM CDT FRI MAY 11 2007

ALC097-112230-
/O.CON.KMOB.SV.W.0058.000000T0000Z-070511T2230Z/
MOBILE AL-
456 PM CDT FRI MAY 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL MOBILE COUNTY...

AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS 
INDICATING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR GEORGETOWN...OR ABOUT 19 MILES NORTHWEST OF DOWNTOWN 
MOBILE...MOVING WEST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES NORTH OF WILMER BY 520 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3111 8816 3077 8815 3075 8837 3111 8842

$$
000 
WWUS54 KMOB 112207
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
506 PM CDT FRI MAY 11 2007

ALC097-112230-
/O.CON.KMOB.SV.W.0058.000000T0000Z-070511T2230Z/
MOBILE AL-
506 PM CDT FRI MAY 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN MOBILE COUNTY...

AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR GULFCREST...MOVING NORTHWEST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SIDNEY AND CITRONELLE BY 515 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3113 8821 3085 8820 3083 8841 3111 8843

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 3:24 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 11, 3:24 PM CDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
324 PM CDT FRI MAY 11 2007

.SHORT TERM THIS AFTERNOON THROUGH SATURDAY...UPPER LOW OVER
SOUTHERN LOUISIANA STARTING TO PROVIDE SYNOPTIC SCALE SUPPORT WHILE
SEA BREEZE ON THE MESO-SCALE PROVIDES THE SURFACE FOCUS FOR SCATTERED COVERAGES
OF SHOWERS AND THUNDERSTORMS. BRIEF...STRONG WIND GUSTS CAN POSSIBLY
OCCUR IN STORMS THROUGH THE REMAINDER OF THE DAY ALONG WITH THE
OCCURRENCE OF SMALL HAIL. A FEW STORMS POSSIBLY ATTAINING SEVERE
LEVELS WITH LARGE HAIL AND DAMAGING WINDS. BE PREPARED TO MOVE TO A
PLACE OF SHELTER IN THE CASE A WARNING IS ISSUED FOR YOUR AREA.

FORECASTERS MAINTAIN A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS
TONIGHT OUT OF RESPECT FOR THE WEAK UPPER LEVEL ENERGY/SUPPORT FORECAST TO
SLIDE SLOWLY EAST SOUTHEAST OFF THE LOUISIANA COAST. UPPER LEVEL WEAKNESS/TROF
ATOP THE AREA ON SATURDAY ALONG WITH ANY SURFACE FORCING FROM THE AFTERNOON
SEABREEZE IN A MORE MOIST ENVIRONMENT (PRECIPITABLE WATERS NEAR 1.5 INCHES)
SUGGESTS A SCATTERING OF THUNDERSTORM COVERAGES SATURDAY. FORECAST TEMPERATURE/DEWPOINT
PROFILES IN THE LOWER LEVELS OF THE ATMOSPHERE SATURDAY AGAIN SUGGESTS
THE POTENTIAL OF BRIEF STRONG WIND GUSTS IN THUNDERSTORMS. ISOLATED SEVERE
WIND GUSTS IN EXCESS OF 55 MPH CANNOT BE RULED OUT AS WELL ON SATURDAY.
MILD OVERNIGHT TEMPERATURES ALONG ABOVE SEASONAL WARMTH FOR DAYTIME
HIGHS CONTINUE. /10

.LONG TERM SUNDAY THROUGH FRIDAY...UPPER TROFFING FROM THE MID
ATLANTIC INTO THE GULF LATE IN THE WEEKEND IS FORECAST TO MOVE EAST
OFF THE EAST COAST. AS THIS OCCURS...A SURFACE HIGH PRESSURE RIDGE
BUILDS SOUTHWARD ACROSS THE VIRGINIAS AND CAROLINAS. AS THE SURFACE
HIGH CONTINUES TO DROP SOUTH OFF THE SOUTHEAST COAST OF THE UNITED
STATES BY MID NEXT WEEK THE MOISTURE GRADIENT WILL BE JUST ALONG AND
ACROSS THE FORECAST AREA...SO WILL EXPECT TO SEE ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS FROM MONDAY AFTERNOON UNTIL
THURSDAY...PRIMARILY AFTERNOON AND EVENING AND MORE PREVALENT NEAR
THE COAST WHERE THE SEA BREEZE WILL ENHANCE THE LOW LEVEL
CONVERGENCE. TEMPERATURES WARM TO HOT SATURDAY AND SUNDAY WILL
MODERATE INTO THE LOW AND MID 80S AFTER THE BACK DOOR FRONT ARRIVES
MONDAY MORNING OR THERE ABOUTS. ANOTHER WEAK SURFACE TROF/FRONT
SETTLES INTO THE SOUTHERN STATES LATE NEXT WEEK WHICH SHOULD SUPPORT
A SMALL CHANCE OF THUNDERSTORMS THEN. 10/11

&&

.MARINE...AN UPPER LEVEL SYSTEM WILL MOVE SOUTHEAST FROM TEXAS TO THE
CENTRAL GULF. ALTHOUGH THE PREVAILING LIGHT WIND FLOW IS EXPECTED TO
REMAIN OFFSHORE THROUGH THE WEEKEND...A LIGHT ONSHORE WIND FLOW WILL
LIKELY DEVELOP EACH AFTERNOON...ESPECIALLY ACROSS THE BAYS AND NEAR
SHORE GULF WATERS DUE TO RESULTANT SEA BREEZE EFFECTS. PRECIPITATION
CHANCES WILL INCREASE ACROSS THE REGION THROUGH THE WEEKEND...WITH A
FEW OF THE STORMS POSSIBLY BECOMING STRONG ALONG THE COAST. SURFACE
HIGH PRESSURE WILL BUILD ACROSS THE SOUTHEAST STATES ON MONDAY...
CREATING A MODERATE TO STRONG SOUTHEASTERLY WIND FLOW AND BUILDING
SEAS THROUGH THE FIRST HALF OF NEXT WEEK. /22

&&

.FIRE WEATHER...WEAK SURFACE HIGH PRESSURE OVER THE NORTHWEST GULF
PROVIDES FOR A LIGHT WIND FLOW REGIME THIS WEEKEND. CONSIDERING THE
LIGHT FLOW AND THERMAL DIFFERENCES BETWEEN THE LAND/SEA INTERFACE
DURING THE DAYTIME HOURS...A COASTAL SEABREEZE BRINGS ABOUT A
SOUTHERLY COMPONENT TO THE WIND IN THE AFTERNOONS ALONG THE SOUTHERN ZONES.
THE SEA BREEZE ALSO PROVIDES A FOCUS FOR THUNDERSTORMS AS WELL.
ALTHOUGH DAYTIME HUMIDITIES ARE FORECAST TO MODERATE...LIGHTNING
COULD INITIALLY IGNITE DRY FUELS. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      66  88  66  90 /  20  30  20  20
PENSACOLA   68  88  68  88 /  20  20  20  20
DESTIN      70  86  70  85 /  20  20  20  20
EVERGREEN   64  88  64  89 /  20  30  20  20
WAYNESBORO  59  84  60  88 /  20  30  20  20
CAMDEN      62  86  61  88 /  20  30  20  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, May 11, 6:00 AM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT FRI MAY 11 2007

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
121200-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
600 AM CDT FRI MAY 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...
AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS OR SEVERE WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

HIGH PRESSURE MOVING SOUTH ALONG THE ATLANTIC SEABOARD MONDAY INTO
WEDNESDAY WILL CREATE A MODERATE TO STRONG EASTERLY FLOW...RESULTING
IN INCREASED SEAS AND MAKING BOATING FOR SMALL CRAFT HAZARDOUS

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR
SEVERE WEATHER OPERATIONS SHOULD NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, May 11, 2:57 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
257 PM CDT FRI MAY 11 2007

MSZ067-112045-
WAYNE-
INCLUDING THE CITIES OF...WAYNESBORO...
257 PM CDT FRI MAY 11 2007

...A STRONG THUNDERSTORM IS BEING DETECTED OVER WAYNE COUNTY...

AT 256 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF MULBERRY...MOVING NORTHWEST AT
5 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
MULBERRY...CLARA AND STRENGTHFORD THROUGH 345 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD
TO GROUND LIGHTNING... AND WIND GUSTS AROUND 45 MPH...WHICH COULD
DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS
PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, May 11, 3:30 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CDT FRI MAY 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

315 PM      HAIL             MCHENRY
05/11/2007  NICKEL SIZE       MONROE             AL   EMERGENCY MGR

319 PM      HAIL             NEAR BARRINEAU PARK
05/11/2007  NICKEL SIZE      ESCAMBIA            FL   NWS EMPLOYEE

&&

GARMON
Local storm report, May 11, 3:30 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CDT FRI MAY 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

315 PM      HAIL             MCHENRY
05/11/2007  NICKEL SIZE       MONROE             MS   EMERGENCY MGR

319 PM      HAIL             NEAR BARRINEAU PARK
05/11/2007  NICKEL SIZE      ESCAMBIA            FL   NWS EMPLOYEE

&&

GARMON
Special weather statement, May 11, 3:30 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CDT FRI MAY 11 2007

MSZ078-112115-
STONE-
330 PM CDT FRI MAY 11 2007

...A STRONG THUNDERSTORM IS BEING DETECTED OVER STONE COUNTY...

AT 325 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF MCHENRY...MOVING WEST AT 5
MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
ROGERS LAKE THROUGH 415 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL TO THE SIZE OF
DIMES...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS AROUND
45 MPH...WHICH COULD DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE
STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 11, 3:43 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CDT FRI MAY 11 2007

MSZ079-112130-
GEORGE-
INCLUDING THE CITIES OF...LUCEDALE...
343 PM CDT FRI MAY 11 2007

...A STRONG THUNDERSTORM IS BEING DETECTED OVER GEORGE COUNTY...

AT 342 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 3 MILES NORTHWEST OF SHIPMAN...AND MOVING WEST AT 5 MPH.

THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
AGRICOLA...EVANSTON AND LUCEDALE THROUGH 430 PM CDT.

THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS
CLOUD TO GROUND LIGHTNING...AND WIND GUSTS AROUND 45 MPH...WHICH
COULD DOWN SMALL TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW
LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, May 11, 4:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
442 PM CDT FRI MAY 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

410 PM      HAIL             MOBILE
05/11/2007  QUARTER SIZE     MOBILE             AL   PUBLIC

417 PM      HAIL             MOBILE
05/11/2007  GOLFBALL SIZE    MOBILE             AL   PUBLIC

&&

WERNER

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 2:00 PM CDTSevere Thunderstorm WarningMOBBaldwin30 min
May 11, 2:32 PM CDTSevere Thunderstorm WarningMOBBaldwin43 min
May 11, 3:13 PM CDTSevere Thunderstorm WarningMOBBaldwin47 min
May 11, 4:01 PM CDTSevere Thunderstorm WarningMOBMobile44 min
May 11, 4:39 PM CDTSevere Thunderstorm WarningMOBConecuh51 min
May 11, 5:07 PM CDTSevere Thunderstorm WarningMOBEscambia23 min
May 11, 5:16 PM CDTSevere Thunderstorm WarningMOBWashington44 min
May 11, 5:24 PM CDTSevere Thunderstorm WarningMOBMobile36 min
May 11, 6:39 PM CDTSevere Thunderstorm WarningMOBWilcox36 min
May 11, 6:41 PM CDTSevere Thunderstorm WarningMOBChoctaw17 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.